# SDR YENA20160416322

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 16,073 hours, 10,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FWD WET AREA LT SEAT TRACK BEAM 5" AFT OF FRAME 16, LBL 10", PN 170-03264-001.  REMOVED CORROSION ON FWD LT SEAT TRACK 5" AFT OF FRAME 16 LBL 10" IAW SRM 51-10-03.
